Welcome to EmpowHER and thank you for asking our advice. We are not qualified to suggest an alternative treatment plan. Only your physician can do that. Please discuss your concerns with him.
For the benefit of all our readers, antral gastritis is an autoimmune disorder that affects the digestive system. It causes a wide range of general symptoms, such as indigestion, gas, and nausea. It is more common in older adults, but anyone may be diagnosed with the condition.
It is generally caused by a buildup of bacteria in the stomach, but it may also be caused by a viral infection, an injury to the stomach, extreme stress, or even some medications.
The symptoms of antral gastritis typically begin with inflammation in the lower part of the stomach called the antrum. This is the part of the stomach that releases stomach contents into the intestines. When the antrum of the stomach becomes inflamed, the affected individual may experience indigestion, nausea, and gas, among other general stomach discomforts.
H. pylori or Helicobacter pylori is a type of bacteria that can cause gastritis.
Anonymous, is this what your doctor identified as the cause in your case?
As I recall, triple therapy for treating H. pylori includes amoxicillin, clarithromycin (Biaxin), and metronidazole (Flagyl).
The significant interaction between clarithromycin and amlodipine is that each drug can potentially increase the effect or level of each other. It is recommended that patients be closely monitored.
I hope this is helpful to you.